MathSciNet Relay Station
MathSciNet bibliographic data
MR1375642 28C15 (11K36 28A60)
Mercourakis, Sophocles Some remarks on countably determined measures and uniform distribution of sequences. Monatsh. Math. 121 (1996), no. 1-2, 79–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement